Sydkorea och matematiska traditioner

    Research output: Contribution to journalArticleProfessional

    Original languageFinnish
    JournalArkhimedes
    Volume2005
    Issue number5
    Pages (from-to)31
    ISSN0004-1920
    Publication statusPublished - 2005
    MoE publication typeD1 Article in a trade journal

    Fields of Science

    • 111 Mathematics

    Cite this

    Illman, Sören. / Sydkorea och matematiska traditioner. In: Arkhimedes. 2005 ; Vol. 2005, No. 5. pp. 31.
    @article{ac80dc0603064bafb8b9fa13759ad8c6,
    title = "Sydkorea och matematiska traditioner",
    keywords = "111 Matematiikka",
    author = "S{\"o}ren Illman",
    year = "2005",
    language = "suomi",
    volume = "2005",
    pages = "31",
    journal = "Arkhimedes",
    issn = "0004-1920",
    publisher = "Suomen fyysikkoseura",
    number = "5",

    }

    Illman, S 2005, 'Sydkorea och matematiska traditioner', Arkhimedes, vol. 2005, no. 5, pp. 31.

    Sydkorea och matematiska traditioner. / Illman, Sören.

    In: Arkhimedes, Vol. 2005, No. 5, 2005, p. 31.

    Research output: Contribution to journalArticleProfessional

    TY - JOUR

    T1 - Sydkorea och matematiska traditioner

    AU - Illman, Sören

    PY - 2005

    Y1 - 2005

    KW - 111 Matematiikka

    M3 - Artikkeli

    VL - 2005

    SP - 31

    JO - Arkhimedes

    JF - Arkhimedes

    SN - 0004-1920

    IS - 5

    ER -